# SDR AALA202010289010

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 29,845 hours, 11,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY LIGHTS FAIL TEST.  REMOVED AND REPLACED MID RIGHT EMERGENCY POWER SUPPLY UNIT BATTERY, IAW AMM 33-51-38.
